Aa
Aa
A
A
A
Close
Avatar universal

Using meth while on lisinopril

Been use meth for years and recently was put on lisinopril for high blood pressure. I'm getting off meth but just can't do it cooled turkey. I've  using for so long I'm scared to just quit. I want to slowly wing off but I started taking 20mg lisinopril. Is it safe to mix? I am getting off meth no matter what. If I have to not take lisinopril tell I'm off meth then I will but my bp is really high like 190/115. Dangerously high. Please let me know if it's safe?  
2 Responses
Avatar universal
You need a Doctor to give you that kind of advice.  You can do this online in a chat session with a real doctor.  As for the meth, don't be afraid to ask for some help.  My DOC are opiates but I've done more than my share of meth.  The longer I stayed away the less the cravings.  At the time I couldn't imagine life without meth but I'm having a great time now without it.

Cheers
1235186 tn?1549257619
COMMUNITY LEADER
A side effect of meth is increased heart rate and high blood pressure.
As long as you continue to use you will have high bp.
Could lead to heart attack or stroke.
Were  you honest with your doctor about your meth use?
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.